# SDR A6WA201304024883

- Difficulty date: March 22, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG DOOR INNER SKIN CHAFED.  REMOVED & REPLACED CHAFED UPPER INNER SKIN FOUND CHAFE ON LOWER INNER SKIN FOUND WITHIN LIMITS WITH MAT LOSS OF .004, MAX ALLOWED IS .008.
